MAUDE Adverse Event Report: ARTHREX, INC. 24MM BASEPLATE, 20° FULL AUG, +2 LAT, ST; SHOULDR PROSTH, REVERSE CONFIG

ARTHREX, INC. 24MM BASEPLATE, 20° FULL AUG, +2 LAT, ST; SHOULDR PROSTH, REVERSE CONFIG
Model Number 24MM BASEPLATE, 20° FULL AUG, +2 LAT, ST
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/28/2022
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2022 it was reported by a sales representative via email that ar-9582-30 modular post and an ar-9580-2420-2s augmented baseplate did not lock.Surgeon attempted to implant them multiple times but it would not seat.This was discovered during a reverse total shoulder replacement procedure on (b)(6) 2022.Additional information received on (b)(6) 2022: surgeon removed both the baseplate and post from the patient and used an ar-9580-2410-2 baseplate and ar-9582-30 modular post to complete the case without further issues.Nothing broke off inside the patient.
 
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint device was not received for evaluation.Based off the information provided, the most likely cause for the reported failure can be attributed to wear and tear.

Brand Name
24MM BASEPLATE, 20° FULL AUG, +2 LAT, ST
Common Device Name
SHOULDR PROSTH, REVERSE CONFIG
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19483172
Report Number1220246-2024-05167
Device Sequence Number8139369
Product Code PHX
UDI-Device Identifier00888867352117
UDI-Public00888867352117
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K211074
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number24MM BASEPLATE, 20° FULL AUG, +2 LAT, ST
Device Catalogue NumberAR-9580-2420-2S
Device Lot Number1148442135
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2022
Initial Report FDA Received Date06/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown